HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Integral Operators on a Subspace of Holomorphic Functions on the Disc

Files in This Item:
pre789.pdf126.48 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83939

Title: Integral Operators on a Subspace of Holomorphic Functions on the Disc
Authors: Nakazi, Takahiko Browse this author
Keywords: Integration operator
Nevanlinna type space
Bloch space
open unit disc
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 789
Start Page: 1
End Page: 12
Abstract: Let H(D) be an algebra of all holomorphic functions on the open nit disc D and X a subspace of H(D). When g is a function in H(D), put g(f)(z) = z ( )g0( )d and Ig(f)(z) = z 0( )g( )d (z 2 D) or f in X. In this paper, we study J[X] = {g 2 H(D) ; Jg(f) 2 X for all f in X} and [X] = {g 2 H(D) ; Ig(f) 2 X for all f in X}. We apply the results to concrete spaces. or example, we study J[X] and I[X] when X is a weighted Bloch space, a Hardy space r a Privalov space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69597
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University